EconPapers    
Economics at your fingertips  
 

Calculus of Bargaining Solution on Boolean Tables

Joseph Mullat ()

Game Theory and Information from University Library of Munich, Germany

Abstract: This article reports not only theoretical solution of bargaining problem as used by game theoreticians but also an adequate calculus. By adequate calculus we understand an algorithm that can lead us to the result within reasonable timetable using either the computing power of nowadays computers or widely accepted classical Hamiltonian method of function maximization with constraints. Our motive is quite difficult to meet but we hope to move in this direction in order to close the gap at least for one nontrivial situation on Boolean Tables.

Keywords: game; bargaining; algorithm (search for similar items in EconPapers)
JEL-codes: C78 (search for similar items in EconPapers)
Date: 2001-12-21, Revised 2003-08-27
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/game/papers/0112/0112005.pdf (application/pdf)

Related works:
Journal Article: Calculus of Bargaining Solution on Boolean Tables (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpga:0112005

Access Statistics for this paper

More papers in Game Theory and Information from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:wpa:wuwpga:0112005